# SDR ASAA2024042949329

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 54,665 hours, 16,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78233008, HAD MULTIPLE EMERGENCY LT SECTIONS OUT/INOP. GROUNDED - YES. REMOVED AND REPLACED EMER LT BATT PACKS AND CHARGERS AT LOCATIONS M1694, M1695, AND M1670 IAW AMM 33-51-06-960-805/806. NOW ALL EMERGENCY LT SECTIONS AND INDIVIDUAL LT ASSY ILLUMINATE NORMALLY IAW TC 78233008. ALL FLOOR PANELS RESECURED. NO OTHER DEFECTS NOTED.
